RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2011, Volume 12, Issue 2, Pages 38–52 (Mi adm127)  

RESEARCH ARTICLE

On a semigroup of closed connected partial homeomorphisms of the unit interval with a fixed point

Ivan Chuchman

Department of Mechanics and Mathematics, Ivan Franko Lviv National University, Universytetska 1, Lviv, 79000, Ukraine

Abstract: In this paper we study the semigroup $\mathfrak{IC}(I,[a])$ ($\mathfrak{IO}(I,[a])$) of closed (open) connected partial homeomorphisms of the unit interval $I$ with a fixed point $a\in I$. We describe left and right ideals of $\mathfrak{IC}(I,[0])$ and the Green's relations on $\mathfrak{IC}(I,[0])$. We show that the semigroup $\mathfrak{IC}(I,[0])$ is bisimple and every non-trivial congruence on $\mathfrak{IC}(I,[0])$ is a group congruence. Also we prove that the semigroup $\mathfrak{IC}(I,[0])$ is isomorphic to the semigroup $\mathfrak{IO}(I,[0])$ and describe the structure of a semigroup $\mathfrak{II}(I,[0])=\mathfrak{IC}(I,[0])\sqcup\mathfrak{IO}(I,[0])$. As a corollary we get structures of semigroups $\mathfrak{IC}(I,[a])$ and $\mathfrak{IO}(I,[a])$ for an interior point $a\in I$.

Keywords: Semigroup of bijective partial transformations, symmetric inverse semigroup, semigroup of homeomorphisms, group congruence, bisimple semigroup.

Full text: PDF file (292 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: 20M20,54H15, 20M18
Received: 22.09.2011
Revised: 22.09.2011
Language:

Citation: Ivan Chuchman, “On a semigroup of closed connected partial homeomorphisms of the unit interval with a fixed point”, Algebra Discrete Math., 12:2 (2011), 38–52

Citation in format AMSBIB
\Bibitem{Chu11}
\by Ivan Chuchman
\paper On a semigroup of closed connected partial homeomorphisms of the unit interval with a~fixed point
\jour Algebra Discrete Math.
\yr 2011
\vol 12
\issue 2
\pages 38--52
\mathnet{http://mi.mathnet.ru/adm127}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2952900}
\zmath{https://zbmath.org/?q=an:1258.20051}


Linking options:
  • http://mi.mathnet.ru/eng/adm127
  • http://mi.mathnet.ru/eng/adm/v12/i2/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:98
    Full text:93
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020